IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

On the optimality of a currency area of a given size

  • Demopoulos, George D.
  • Yannacopoulos, Nicholas A.
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/B6V82-42SGGSX-2/2/9fc9eb4c4c296e27ce913ebcb45aa794
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Journal of Policy Modeling.

    Volume (Year): 23 (2001)
    Issue (Month): 1 (January)
    Pages: 17-24

    as
    in new window

    Handle: RePEc:eee:jpolmo:v:23:y:2001:i:1:p:17-24
    Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505735

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Melitz, Jacques, 1995. "The current impasse in research on optimum currency areas," European Economic Review, Elsevier, vol. 39(3-4), pages 492-500, April.
    2. Frankel, Jeffrey A. & Rose, Andrew K., 1996. "Economic Structure and the Decision to Adopt a Common Currency," Center for International and Development Economics Research, Working Paper Series qt0bw0h379, Center for International and Development Economics Research, Institute for Business and Economic Research, UC Berkeley.
    3. Jacques Mélitz, 1996. "The theory of optimum currency areas, trade adjustment, and trade," Open Economies Review, Springer, vol. 7(2), pages 99-116, April.
    4. Jacques Mélitz, 1995. "A suggested reformulation of the theory of optimal currency areas," Open Economies Review, Springer, vol. 6(3), pages 281-298, July.
    5. Ethier, Wilfred J, 1982. "National and International Returns to Scale in the Modern Theory of International Trade," American Economic Review, American Economic Association, vol. 72(3), pages 389-405, June.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:jpolmo:v:23:y:2001:i:1:p:17-24. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.